# SDR VNAA2015072700033

- Difficulty date: July 27, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N554NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15334
- Aircraft time: 1,975 hours, 1,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 121948
- Condition: Crew Error
- Location: Emergency Lights
- Part time: 1,975 hours, 1,861 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CREW EMERGENCY LIGHTS SWITCH ON F/A SWITCH PANEL LEFT ON AND EMERGENCY LIGHTS DEAD.  MAINTENANCE INSPECTED, R & R NR 1 EMERGENCY LIGHT BATTERY PACK AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
